# SDR DALA2023062005013

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 18,345 hours, 8,630 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3017 - DIV - TO BIL DUE A L/G SHOCK ABSORBER FAULT. NLG WOULD NOT RETRACT. FOUND THE NLG STRUT PRESSURE LOW. CORRECTIVE ACTION: SERVICED NLG STRUT. (LP# 9471736)
